RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1998, Volume 4, Issue 2, Pages 733–749 (Mi fpm331)  

This article is cited in 2 scientific papers (total in 2 papers)

Decidable first order logics

R. È. Yavorskii

M. V. Lomonosov Moscow State University

Abstract: The logic $\mathcal L(T)$ of arbitrary first order theory $T$ is the set of predicate formulae, provable in $T$ under every interpretation into the language of $T$. It is proved, that for the theory of equation and the theory of dense linear order without minimal and maximal elements $\mathcal L(T)$ is decidable, but can not be axiomatized by any set of schemes with restricted arity. On the other hand, for most of the expressively strong theories $\mathcal L(T)$ turn out to be undecidable.

Full text: PDF file (806 kB)

Bibliographic databases:
UDC: 510.6
Received: 01.10.1996

Citation: R. È. Yavorskii, “Decidable first order logics”, Fundam. Prikl. Mat., 4:2 (1998), 733–749

Citation in format AMSBIB
\Bibitem{Yav98}
\by R.~\`E.~Yavorskii
\paper Decidable first order logics
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 2
\pages 733--749
\mathnet{http://mi.mathnet.ru/fpm331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1801186}
\zmath{https://zbmath.org/?q=an:0964.03008}


Linking options:
  • http://mi.mathnet.ru/eng/fpm331
  • http://mi.mathnet.ru/eng/fpm/v4/i2/p733

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. È. Yavorskii, “Predicate logics of expressively strong theories”, Math. Notes, 66:5 (1999), 642–650  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Valerii E. Plisko, “A survey of predicate realizability logic”, Proc. Steklov Inst. Math., 274 (2011), 204–230  mathnet  crossref  mathscinet  isi  elib  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:429
    Full text:184
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020